# SDR UHLA2009031200026

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 8,526 hours, 4,806 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH.  CREW CYCLED PER QRH.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS.  NO SLAT ACTUATORS WERE FOUND TRIPPED.
